# SDR GTIA9901221

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

PBI - FLT 648A - LOUD BANG CLIMBING OUT OF 1400 FEET.  NR 2 ENGINE FAILURE.  ACCOMPLISHED ENGINE FAILURE CHECKLIST AND SHUTDOWN LIST.  RETURNED TO PBI.  OVERWEIGHT LANDING (140,00 LBS).  (M)
